Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sore throat, white spots behind throat and tonsils, pain on swallowing. Taking z-pack. Causes for symptoms?

Started with a sore throat with white spots in the back of my throat and tonsils. It hurt so bad to swallow saliva , talk loud, and would hurt my whole front neck muscles from my throat to underneath my ear. Had a Z pack and the pain is not as bad. But, Now every time I drink liquid it goes up my nose a little. What can cause this?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  486
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you must be having severe bacterial infection of the pharynx. as your taking z pack, that will take care of infection. but symptomatic treatment is also essential, take analgesic and decongestants. also do warm saline gargling at least three times a day. since tonsils are swollen, that may be causing obstruction to liquid, and hence going to nose or if this is diphtheria infection, paralysis of pharyngeal muscle may cause this symptom.

wish you good health.
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor